Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An addendum to: ``On generating distributive sublattices of orthomodular lattices '' [Proc. Amer. Math. Soc. 67 (1977), no. 1, 17-22]


Author: Richard J. Greechie
Journal: Proc. Amer. Math. Soc. 76 (1979), 216-218
MSC: Primary 06C20
Original Article: Proc. Amer. Math. Soc. 67 (1977), 17-22.
MathSciNet review: 537076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This addendum provides the details of a computation not presented in [1] but needed for a complete proof that Foulis-Holland sets generate distributive sublattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06C20

Retrieve articles in all journals with MSC: 06C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537076-6
Article copyright: © Copyright 1979 American Mathematical Society